Kodai Mathematical Journal

On the maximal polar quotient of an analytic plane curve

Arkadiusz Płoski

Full-text: Open access

Abstract

We give an explicit formula for the maximal polar quotient of a plane curve singularity with some applications to the Łojasiewicz exponent and the {$C\sp 0$}-degree of sufficiency.

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 120-133.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157300

Digital Object Identifier
doi:10.2996/kmj/1106157300

Mathematical Reviews number (MathSciNet)
MR1813723

Zentralblatt MATH identifier
1005.32019

Subjects
Primary: 32S05: Local singularities [See also 14J17]
Secondary: 14H20: Singularities, local rings [See also 13Hxx, 14B05]

Citation

Płoski, Arkadiusz. On the maximal polar quotient of an analytic plane curve. Kodai Math. J. 24 (2001), no. 1, 120--133. doi:10.2996/kmj/1106157300. https://projecteuclid.org/euclid.kmj/1106157300


Export citation